# SDR FDEA202002240379

- Difficulty date: February 24, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME - STATION 535, LONGERON 23   LEFT HAND TO LONGERON 24 LEFT HAND SIDE . EXISTING REPAIR AT MAIN DECK STATION 535 LONGERON 23 TO 24 LEFT HAND SIDE EVALUATED   AND FOUND OUTER REPAIR ANGLE DAMAGED. MAIN DECK CARGO FRAME - STATION 535   LONGERON 23 LEFT HAND TO LONGERON 24 LEFT HAND SIDE CARRIED OUT REPAIR IN   ACCORDANCE WITH SRM 53-20-07-2R FIGURE 201 REPAIR 1. EO #1-5100-7-5001B6 PART1   TITLE:"STRUCTURES-REPAIR CATALOG-MD11-REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
